I wish there was a proper thread for migraine suffers who need prescription pain relief and their experience with accutane( or claravis) / if it makes migraines even worse or more frequent. Not people who have other health concerns or problems with the medication.
I have been taking Claravis 40mg once daily for almost a month. The last 2 weeks or so my migraines have gotten more frequent and less apt to respond to Rizatriptan. I am wondering if I am just having a bad week or if the accutane is to blame.
How are you? Drug interaction of Claravis or Accutane includes tetracyclines , vitamin A-type drugs, vitamin A, and drugs that cause bone loss such as anti-seizure drugs such as phenytoin and corticosteroids. If you experience severe headaches and other symptoms like mood changes, muscle /joint pain or painful swallowing or peeling skin, it is best that you inform your doctor for proper management. Also when prescription medicine for migraine is not providing relief. Take care and do keep us posted.
None of my other prescriptions interact with Claravis.
I will ask my dermatologist at my next appointment but I was hoping to hear what experience other migraine sufferers ( that require prescription pain relief) have had with Accutane or any of the generics.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.